Generalized skin rash after oral administration of Ayurvedic drugs: An unintended drug reaction

Ajanal, Manjunath and B.S. Prasad (2013) Generalized skin rash after oral administration of Ayurvedic drugs: An unintended drug reaction. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Ajanal, Manjunath and B.S. Prasad
Author(s) order (without accents): Ajanal Manjunath and BS Prasad
Title order (without accents): Generalized skin rash after oral administration of Ayurvedic drugs: An unintended drug reaction
Type of publication: Article / Letter to editor
Language: English
Published in: Journal of Homeopathy and Ayurvedic Medicine 2, 3
Location: internet
Checked: yes
ReferenceID: 160a
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:48
Last Modified: 07 Jul 2017 12:48
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/67785

Actions (login required)

View Item View Item